A Theory of Deterministic Event Structures

I. Lee (Editor), Arend Rensink, S.A. Smolka (Editor)

    Research output: Contribution to conferencePaper

    3 Citations (Scopus)
    44 Downloads (Pure)

    Abstract

    We present an w-complete algebra of a class of deterministic event structures which are labelled prime event structures where the labelling function satises a certain distinctness condition. The operators of the algebra are summation sequential composition and join. Each of these gives rise to a monoid in addition a number of distributivity properties hold Summation loosely corresponds to choice and join to parallel composition with however some nonstandard aspects The space of models is a complete partial order in fact a complete lattice, in which all operators are continuous hence minimal fixpoints can be defined inductively. Moreover the submodel relation can be captured within the algebra by summation x \sqsubseteq y iff x + y = y; therefore, the effect of fixpoints can be captured by an infinitary proof rule, yielding a complete proof system for recursively defined deterministic event structures.
    Original languageEnglish
    Pages160-174
    Number of pages15
    DOIs
    Publication statusPublished - 1995
    Event6th International Conference on Concurrency Theory, CONCUR 1995 - Philadelphia, United States
    Duration: 21 Aug 199524 Aug 1995
    Conference number: 6

    Conference

    Conference6th International Conference on Concurrency Theory, CONCUR 1995
    Abbreviated titleCONCUR
    CountryUnited States
    CityPhiladelphia
    Period21/08/9524/08/95

    Keywords

    • IR-66652
    • EWI-8271

    Fingerprint Dive into the research topics of 'A Theory of Deterministic Event Structures'. Together they form a unique fingerprint.

  • Cite this

    Lee, I. (Ed.), Rensink, A., & Smolka, S. A. (Ed.) (1995). A Theory of Deterministic Event Structures. 160-174. Paper presented at 6th International Conference on Concurrency Theory, CONCUR 1995, Philadelphia, United States. https://doi.org/10.1007/3-540-60218-6_12